Alert archive / New York / Special Weather Statements in 2021

Special Weather Statement, NWS Buffalo, NY

February 20, 20214 counties in New York

NWS Buffalo, NY issued this special weather statement at Feb 20, 2021, 4:14 PM EST for 4 counties in New York. It was in force for 2 hr. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Feb 20, 2021, 4:14 PM EST (21:14 UTC)
Expired
Feb 20, 2021, 6:15 PM EST
In force
2 hr
Issued by
NWS Buffalo, NY

Counties Genesee County, NY, Monroe County, NY, Niagara County, NY, Orleans County, NY

The radar

The Buffalo radar (KBUF), 37 km from the middle of the area, began a volume at 21:17 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Buffalo Intl Airport, NY (KBUF), launched 12:00Z, 9.2 hours before the alert went out and 36 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Buffalo Intl Airport, NY at 12:00Z on 2021-02-20Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Buffalo Intl Airport, NY at 12:00Z on 2021-02-20The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -14 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
592 m above ground
0-6 km bulk shear
17 kt
0-1 km storm-relative helicity
-14 m²/s²
0-3 km storm-relative helicity
2 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

644 
WWUS81 KBUF 202114
SPSBUF

Special Weather Statement
National Weather Service Buffalo NY
414 PM EST Sat Feb 20 2021

NYZ001>003-010-011-013-014-202315-
Ontario-Livingston-Orleans-Genesee-Monroe-Niagara-Northern Erie-
414 PM EST Sat Feb 20 2021

...A BAND OF LAKE EFFECT SNOW WILL AFFECT THE NIAGARA FRONTIER AND 
LOWER GENESEE VALLEY THROUGH EARLY EVENING...

Heavy snow showers will produce bursts of heavy snow across the 
Niagara Frontier and Lower Genesee Valley through early evening. Snow 
showers may briefly lower visibility to a quarter mile, resulting in 
a quick inch of snow in some spots. 

Locations impacted include...
Rochester, Greece, Irondequoit, Niagara Falls, North Tonawanda,
Chili, Lockport, Batavia, Amherst, Brockport, Geneseo, East
Rochester, Medina, Albion, Hilton, Fairport, Brighton, Gates-North
Gates, Hamlin Beach State Park and Henrietta.

This includes the following highways... 

Interstate 390 between exits 8 and 12.
Interstate 90 between exits 48 and 44.

Conditions can deteriorate rapidly in winter weather situations. Be 
prepared for snow or ice covered roads. Slow down and allow extra 
time when traveling.

LAT...LON 4341 7860 4342 7808 4339 7782 4301 7733
      4272 7761 4300 7833 4307 7906 4312 7906
      4315 7904 4331 7907

$$

Apffel

What forecasters said that day

The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Buffalo, NY wrote its last area forecast discussion before this special weather statement went out at Feb 20, 3:35 PM EST, 39 minutes earlier.

Area forecast discussion, Feb 20, 3:35 PM EST, 39 minutes before
Area Forecast Discussion
National Weather Service Buffalo NY
335 PM EST Sat Feb 20 2021

.SYNOPSIS...
Moderate to heavy lake effect snow will continue through this
evening before slowly diminishing the rest of tonight. A large area
of high pressure over the Ohio valley will then pass by to our south
on Sunday to end the lake snows and allow abundant sunshine for the
vast majority of the forecast area. It will be notably milder for
the first half of the new work as multiple pacific based systems
will move through the region.

&&

.NEAR TERM /THROUGH SUNDAY/...
Upper level trough overhead early this afternoon. Moisture up to
10kft in axis of the trough and 12z BUF sounding showed steep lapse
rates sfc to nearly H7 (8.2kft AGL). Thermally almost all the moist
layer is at temps from -12c to -18c, which is very favorable for
stellar dendrites that accumulate efficiently. Boy have we seen
that since last night, especially off the open water that is
there across eastern Lake Erie. Anywhere though there is even
loosely organized lake effect or snow showers, at the least,
they are good at leading to sharply reduced visibility and where
they persist it is not taking much at all to produce 1"/hr
snowfall rates.

Lake effect off Lake Erie overachieved overnight through daybreak
this morning, and continues to go strong into early this afternoon,
as shortwave trough and deeper moisture cross the region with the
favorable temps aloft. Had many reports earlier over 20 inches in
narrow area of southern Erie county with a couple reports around 30
inches. High SLRs and focus off the the limited, but still very
effective, open waters of eastern Lake Erie helped the cause
tremendously. Lake effect over Wayne into N. Cayuga has been steady
but not near as strong as the band off Lake Erie. As the favorable
background forcing and moisture moves through this afternoon and
evening, intensity of the bands of lake effect into the southeast
Lake Ontario region will increase and should persist with 1-2 inch
per hour rates into this evening. Extended the going warning there
until midnight. Eventually though the lake effect for those areas
will become more focused and limited in coverage as the shortwave
trough and steeper lapse rates begin to shift east of the region.

Elsewhere, going to keep headlines as is, so warnings into this
evening near Lake Erie will continue and advisories for northern
Erie and Monroe will stay as is. Snow this morning into early
afternoon has produced moderate to heavy snow over portions of
Orleans into southwest/west Monroe county with reports of up to 5
inches far southwest Monroe (though only 1.8 inches farther east at
KROC), but as daytime heating and disruptive processes increase
thanks to higher sun angle these days, expect scattered activity
rest of day into the early evening with additional snowfall held
down as the snow showers will not stay as persistent as they were
earlier today. Will continue to handle stronger lake effect all
areas with Special Weather Statements mainly to give folks heads up
if traveling they will encounter snow covered roads and sharply
reduced visibility.

Shortwave trough will be well to east by late evening with shortwave
ridging beginning to approach. As the trough moves east, winds in
blyr will shift steadily to the northwest and inversions will
steadily fall with most soundings showing inversions down to 4kft by
midnight off Lake Erie and Lake Ontario. What snow showers are most
persistent will still be able to drop 0.5-1.0 inch per hour snowfall
rates as all the convective layer will remain within the DGZ.
Eventually though after midnight, arrival of the sfc-H85 ridge will
diminish activity over western NY and eventually toward daybreak for
lake effect southeast of Lake Ontario. Clouds will gradually
thin as well later tonight especially where flow becomes less
off the lakes. Min temps will fall into the lower single digits
east of Lake Ontario (maybe even below zero if clearing occurs
early enough) and in the 5-10F range over western Southern Tier
while residing in the teens elsewhere with some lingering lake
clouds and lake effect snow showers.

On Sunday, low-level flow will back southwest so put some small pops
in for a time along the east side of Lake Erie and Lake Ontario.
Minimal additional snow accums by that point. Otherwise, should see
increasing sunshine for all areas in the afternoon with warm air
advection pushing temps into the lower 30s for the lake plains and
in the mid to upper 20s elsewhere.

&&

.SHORT TERM /SUNDAY NIGHT THROUGH TUESDAY NIGHT/...
Sunday night, a surface low will track northeast across the central
Great Lakes and into southern Canada. As the low enters the central
Great Lakes Sunday night, its associated warm front will cross the
area. Ahead of its arrival, breezy southwest winds will advect warm
air into the region thus, temperatures will warm overnight. The
warming temperatures will likely change the snow associated with the
frontal boundary to a wintry mix. The low crossing the central Great
Lakes and eventually southern Canada Monday will drag its associated
cold front across the region. With the front's passage expect a mix
of rain and cold showers. Temperatures at 850mb will dip to -8/-9 C
momentarily behind the front, which combined with any lingering
synoptic moisture may allow for a few lake effect showers east of
both Lakes Erie and Ontario.

Another expeditious shortwave will pass through the main mid-level
trough Monday, supporting a surface low to pass across Canada. As
this low progresses eastward, it will drag its cold front across the
region Tuesday, producing the next chances for a mix of rain and
snow showers.

Upper level ridging aloft will support a brief interlude in the
active weather Tuesday night.

Temperatures will be milder for the start of the work week, with
high temperatures in the mid to upper 30s each day. The warmer
temperatures will act to melt snowpack.

&&

.LONG TERM /WEDNESDAY THROUGH SATURDAY/...
Zonal flow to start the period will feature a shortwave passing
through that could bring a mix of rain/snow later Wednesday and into
Wednesday night, first along a warm front and then a cold front.

The upper level pattern will become amplified again Thursday and
Friday with colder air pouring over the Eastern Great Lakes with
lake effect snow possible to the south and southeast of the Lakes.

As surface high crests across the region early Friday night, lakes
snows will end...and some clearing could allow for temperatures to
drop quickly to zero and below east of Lake Ontario.

Not as cold Saturday on the back side of this surface high, with any
precipitation from the west likely to hold off until either late
afternoon or Saturday night.

&&

.AVIATION /21Z SATURDAY THROUGH THURSDAY/...
Fairly widespread lake snow showers this afternoon for all but KART.
With daytime heating and higher sun angle, the snow showers will be
more scattered in coverage. Mainly MVFR visibility through intervals
of heavier snow will produce LIFR to IFR visibility. CIGS mainly
MVFR but will lift to even low-end VFR if the lake effect lightens
up enough.

For tonight...the lake snows will taper off from west to east as
high pressure will build across the region. MVFR conditions
southeast of the lakes will improve to VFR regionwide.

Outlook...

Sunday...Mainly VFR. MVFR with a brief snow shower east of the
lakes.

Monday...Periods of IFR in wet snow, possibly mixed with rain.
Tuesday...Areas of MVFR with wet snow/rain showers.
Wednesday...Mainly VFR.
Thursday...MVFR with a chance of snow showers.

&&

.MARINE...
Expect winds to strengthen to fresh to occasionally strong breezes
this afternoon and evening...especially on Lake Ontario where waves
between Hamlin Beach and Mexico Bay will likely reach five feet.
Continued the SCA for that area from late this afternoon through
around midnight. Extensive ice coverage on Lake Erie will preclude
any SCA's for being issued there.

The axis of a large sfc high will cross the Lower Great Lakes later
tonight and Sunday morning. This will allow winds and waves to
subside throughout the region.

As the sfc high moves off the coast Sunday night...an offshore flow
will develop on both lakes. These offshore winds will strengthen a
bit on Monday as a pacific based cold front will cross the area.

&&

.BUF WATCHES/WARNINGS/ADVISORIES...
NY...Lake Effect Snow Warning until midnight EST tonight for NYZ004-
     005.
     Winter Weather Advisory until midnight EST tonight for NYZ003.
     Lake Effect Snow Warning until 10 PM EST this evening for
     NYZ012-019-020-085.
     Winter Weather Advisory until 10 PM EST this evening for
     NYZ010.
MARINE...Small Craft Advisory until 1 AM EST Sunday for LOZ043-044.

&&

SYNOPSIS...JLA/RSH
NEAR TERM...JLA
SHORT TERM...EAJ
LONG TERM...Thomas
AVIATION...JLA/RSH
MARINE...JLA/RSH
Hazardous weather outlook, Feb 20, 3:34 PM EST, 40 minutes before
Hazardous Weather Outlook
National Weather Service Buffalo NY
334 PM EST Sat Feb 20 2021

NYZ001-002-006>008-011-013-014-021-212045-
Niagara-Orleans-Oswego-Jefferson-Lewis-Genesee-Livingston-Ontario-
Allegany-
334 PM EST Sat Feb 20 2021

This Hazardous Weather Outlook is for portions of western and north
central New York.

.DAY ONE...This afternoon and tonight.

No hazardous weather is expected at this time.

.DAYS TWO THROUGH SEVEN...Sunday through Friday.

No hazardous weather is expected at this time.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected at this time.

This product, along with other watches, warnings, advisories, and
statements issued by the National Weather Service office in Buffalo
can be found on the internet at http://www.weather.gov/buf

NYZ004-005-212045-
Wayne-Northern Cayuga-
334 PM EST Sat Feb 20 2021

...LAKE EFFECT SNOW WARNING IN EFFECT UNTIL MIDNIGHT EST TONIGHT...

This Hazardous Weather Outlook is for portions of western and north
central New York.

.DAY ONE...This afternoon and tonight.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

   Lake Effect Snow Warning.

.DAYS TWO THROUGH SEVEN...Sunday through Friday.

No hazardous weather is expected at this time.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected at this time.

This product, along with other watches, warnings, advisories, and
statements issued by the National Weather Service office in Buffalo
can be found on the internet at http://www.weather.gov/buf

NYZ003-212045-
Monroe-
334 PM EST Sat Feb 20 2021

...WINTER WEATHER ADVISORY IN EFFECT UNTIL MIDNIGHT EST TONIGHT...

This Hazardous Weather Outlook is for portions of western New York.

.DAY ONE...This afternoon and tonight.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

   Winter Weather Advisory.

.DAYS TWO THROUGH SEVEN...Sunday through Friday.

No hazardous weather is expected at this time.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected at this time.

This product, along with other watches, warnings, advisories, and
statements issued by the National Weather Service office in Buffalo
can be found on the internet at http://www.weather.gov/buf

NYZ012-019-020-085-212045-
Wyoming-Chautauqua-Cattaraugus-Southern Erie-
334 PM EST Sat Feb 20 2021

...LAKE EFFECT SNOW WARNING IN EFFECT UNTIL 10 PM EST THIS EVENING...

This Hazardous Weather Outlook is for portions of western New York.

.DAY ONE...This afternoon and tonight.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

   Lake Effect Snow Warning.

.DAYS TWO THROUGH SEVEN...Sunday through Friday.

No hazardous weather is expected at this time.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected at this time.

This product, along with other watches, warnings, advisories, and
statements issued by the National Weather Service office in Buffalo
can be found on the internet at http://www.weather.gov/buf

NYZ010-212045-
Northern Erie-
334 PM EST Sat Feb 20 2021

...WINTER WEATHER ADVISORY IN EFFECT UNTIL 10 PM EST THIS EVENING...

This Hazardous Weather Outlook is for portions of western New York.

.DAY ONE...This afternoon and tonight.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

   Winter Weather Advisory.

.DAYS TWO THROUGH SEVEN...Sunday through Friday.

No hazardous weather is expected at this time.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected at this time.

This product, along with other watches, warnings, advisories, and
statements issued by the National Weather Service office in Buffalo
can be found on the internet at http://www.weather.gov/buf

LEZ020-040-041-LOZ030-042>045-062>065-SLZ022-024-212045-
Upper Niagara River and Buffalo Harbor-
Lake Erie nearshore waters from Ripley to Dunkirk-
Lake Erie nearshore waters from Dunkirk to Buffalo-
Lower Niagara River-
Lake Ontario nearshore waters from the Niagara River to Hamlin Beach-
Lake Ontario nearshore waters from Hamlin Beach to Sodus Bay-
Lake Ontario nearshore waters from Sodus Bay to Mexico Bay-
Lake Ontario nearshore waters from Mexico Bay to the Saint Lawrence
River-
Lake Ontario open waters from the Niagara River to Hamlin Beach-
Lake Ontario open waters from Hamlin Beach to Sodus Bay-
Lake Ontario open waters from Sodus Bay to Mexico Bay-
Lake Ontario open waters from Mexico Bay to the Saint Lawrence River-
Saint Lawrence River from Cape Vincent to Ogdensburg-
Saint Lawrence River from Ogdensburg to Saint Regis-
334 PM EST Sat Feb 20 2021

This Hazardous Weather Outlook is for the New York waters of Lake
Erie, Lake Ontario, and the Saint Lawrence River.

.DAY ONE...This afternoon and tonight.

No hazardous weather is expected at this time.

.DAYS TWO THROUGH SEVEN...Sunday through Friday.

No hazardous weather is expected at this time.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected at this time.

This product, along with other watches, warnings, advisories, and
statements issued by the National Weather Service office in Buffalo
can be found on the internet at http://www.weather.gov/buf

In the hours before

Special weather statement, Feb 20, 2:23 PM EST, 1 hour 51 minutes before
Special Weather Statement
National Weather Service Buffalo NY
223 PM EST Sat Feb 20 2021

NYZ012-019-020-085-202015-
Chautauqua-Cattaraugus-Southern Erie-Wyoming-
223 PM EST Sat Feb 20 2021

...A BAND OF HEAVY LAKE EFFECT SNOW WILL AFFECT NORTHWESTERN
WYOMING...NORTHWESTERN CATTARAUGUS...SOUTHERN ERIE AND NORTHEASTERN
CHAUTAUQUA COUNTIES...

At 219 PM EST, A band of heavy lake effect snow producing snow fall
rates of 1 to 2 inches per hour was stationary over portions of
southern Erie county into western Wyoming county.

Locations impacted include...
Hamburg, East Aurora, Evans, Boston, Eden, Colden, Silver Creek,
Angola, North Collins, Derby, Wales Center, Evangola State Park,
Angola on the Lake, Varysburg, North Boston, Holland, Sheldon,
Forestville and Farnham.

 This includes Interstate 90 between exits 58 and 57A.

Icy roads are possible as the snow melts on the more well traveled
roads then quickly refreezes. Travel will be very difficult on
secondary and side roads that have not been plowed due to the
ongoing heavy snow and the snow that has already occurred.

Conditions can deteriorate rapidly in winter weather situations. Be
prepared for snow or ice covered roads. Slow down and allow extra
time when traveling.

LAT...LON 4266 7913 4274 7885 4278 7849 4279 7848
      4283 7818 4266 7822 4246 7918

JLA
Local storm report, Feb 20, 2:47 PM EST, 1 hour 27 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BUFFALO NY
247 PM EST SAT FEB 20 2021

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0245 PM     SNOW             1 NE DUNKIRK            42.49N 79.32W
02/20/2021  M4.0 INCH        CHAUTAUQUA         NY   PUBLIC

0230 PM     SNOW             3 S SPRINGVILLE         42.46N 78.68W
02/20/2021  E8.0 INCH        CATTARAUGUS        NY   TRAINED SPOTTER

0220 PM     SNOW             5 ENE SODUS POINT       43.29N 76.90W
02/20/2021  M4.5 INCH        WAYNE              NY   PUBLIC

            FROM SOCIAL MEDIA.

0218 PM     SNOW             ALDEN                   42.90N 78.49W
02/20/2021  M3.8 INCH        ERIE               NY   TRAINED SPOTTER

0217 PM     SNOW             3 WSW ELMA CENTER       42.81N 78.68W
02/20/2021  M10.0 INCH       ERIE               NY   COCORAHS

&&
Local storm report, Feb 20, 3:41 PM EST, 33 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BUFFALO NY
341 PM EST SAT FEB 20 2021

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1100 AM     SNOW             SODUS                   43.24N 77.06W
02/20/2021  M7.0 INCH        WAYNE              NY   BROADCAST MEDIA

&&
Local storm report, Feb 20, 3:46 PM EST, 28 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BUFFALO NY
346 PM EST SAT FEB 20 2021

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0325 PM     SNOW             ORCHARD PARK            42.77N 78.74W
02/20/2021  M9.5 INCH        ERIE               NY   PUBLIC

            AN ADDITIONAL 1.5 INCHES SINCE NOON.

&&
Local storm report, Feb 20, 3:56 PM EST, 18 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BUFFALO NY
356 PM EST SAT FEB 20 2021

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0353 PM     SNOW             3 SE WEST SENECA        42.81N 78.71W
02/20/2021  M5.6 INCH        ERIE               NY   COCORAHS

            STORM TOTAL.

&&
Special weather statement, Feb 20, 4:14 PM EST, 0 minutes before
Special Weather Statement
National Weather Service Buffalo NY
414 PM EST Sat Feb 20 2021

NYZ001>003-010-011-013-014-202315-
Ontario-Livingston-Orleans-Genesee-Monroe-Niagara-Northern Erie-
414 PM EST Sat Feb 20 2021

...A BAND OF LAKE EFFECT SNOW WILL AFFECT THE NIAGARA FRONTIER AND
LOWER GENESEE VALLEY THROUGH EARLY EVENING...

Heavy snow showers will produce bursts of heavy snow across the
Niagara Frontier and Lower Genesee Valley through early evening. Snow
showers may briefly lower visibility to a quarter mile, resulting in
a quick inch of snow in some spots.

Locations impacted include...
Rochester, Greece, Irondequoit, Niagara Falls, North Tonawanda,
Chili, Lockport, Batavia, Amherst, Brockport, Geneseo, East
Rochester, Medina, Albion, Hilton, Fairport, Brighton, Gates-North
Gates, Hamlin Beach State Park and Henrietta.

This includes the following highways...

Interstate 390 between exits 8 and 12.
Interstate 90 between exits 48 and 44.

Conditions can deteriorate rapidly in winter weather situations. Be
prepared for snow or ice covered roads. Slow down and allow extra
time when traveling.

LAT...LON 4341 7860 4342 7808 4339 7782 4301 7733
      4272 7761 4300 7833 4307 7906 4312 7906
      4315 7904 4331 7907

Apffel

The office that day

Everything else NWS Buffalo, NY issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Feb 20, 4:26 AM ESTSmall Craft AdvisoryBUF21 hr
Feb 20, 4:42 AM ESTSpecial Weather StatementBUFErie, Wyoming78 min
Feb 20, 6:51 AM ESTSpecial Weather StatementBUFErie, Wyoming84 min
Feb 20, 8:12 AM ESTSpecial Weather StatementBUFErie63 min
Feb 20, 8:42 AM ESTSpecial Weather StatementBUFNiagara, Orleans63 min
Feb 20, 10:04 AM ESTSpecial Weather StatementBUFOrleans56 min
Feb 20, 10:48 AM ESTSpecial Weather StatementBUFErie, Genesee57 min
Feb 20, 2:17 PM ESTSpecial Weather StatementBUFGenesee, Orleans58 min
Feb 20, 2:23 PM ESTSpecial Weather StatementBUFWyoming52 min
Feb 20, 4:19 PM ESTSpecial Weather StatementBUFErie116 min
Feb 20, 6:16 PM ESTSpecial Weather StatementBUFGenesee, Niagara, Orleans89 min

Nearby

Special Weather Statements in New York, 2021Every special weather statement in 2021

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.